# SDR CALA2014041090796

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 52,939 hours, 21,462 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL IS CORRODED ON FWD GIRT BAR PLATE & AT AFT AREA.  DOOR SILL WAS WORN OUT OF LIMITS IAW SRM 53-41-11.  R & R R2 DOOR SILL IAW SRM 51-42-11 PGS 1, 7 & 25.
